Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Neumann Laplacian of a jelly roll


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 114 (1992), 783-785
MSC: Primary 58G25; Secondary 35J05, 35P05
MathSciNet review: 1076578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Laplacian with Neumann boundary conditions of a bounded connected region obtained by removing a suitable infinite spiral from an annulus. We show that the spectrum has an absolutely continuous component.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 35J05, 35P05

Retrieve articles in all journals with MSC: 58G25, 35J05, 35P05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1076578-X
PII: S 0002-9939(1992)1076578-X
Article copyright: © Copyright 1992 American Mathematical Society